• Chinese Core Journal
  • Chinese Science Citation Database (CSCD) Source journal
  • Journal of Citation Report of Chinese S&T Journals (Core Edition)
YANG De-gui, ZHANG Kun-yi. Dynamics of meromorphic functions[J]. Journal of South China Agricultural University, 2005, 26(4): 114-117. DOI: 10.7671/j.issn.1001-411X.2005.04.029
Citation: YANG De-gui, ZHANG Kun-yi. Dynamics of meromorphic functions[J]. Journal of South China Agricultural University, 2005, 26(4): 114-117. DOI: 10.7671/j.issn.1001-411X.2005.04.029

Dynamics of meromorphic functions

More Information
  • Received Date: March 27, 2005
  • In this paper, the normality of the family of inverse branches of meromorphic functions is investigated. First, a result obtained by Baker is extended. Second, by using the extended result, it is proved that all limit functions of the family of inverse branches of meromorphic functions f are complex constant and belong to the Julia set off, which are all defined and regular in the some complex domain D.

Catalog

    Article views (962) PDF downloads (752) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return